# SDR HEEA0012346

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7059J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7151
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 1171261001
- Condition: Cracked
- Location: M/R Gr Box
- Component: 1171200501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CRACKED INNER RACE NEAR TANG.
